# SDR SWAA2025012378026

- Difficulty date: December 16, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 15L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA 2024-766875<[01] ON STEP 7; TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[02] PERFORMED REPAIRS PARTS ON STRINGER 15L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1.SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 1 PERFORMED PERMANENT REPAIR ON STRINGER 15L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1.SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 15L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1.SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
